# SDR AALA20140930007

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 90,703 hours, 14,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EXTERIOR GND ILLUMINATION EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
